Skip to Content

I need help to stop taking tramadol I'm really scared of withdrawal what can I do? Thanks?

Responses (1)

Owlem 13 Jan 2018

First off, congratulations for writing this question. Realizing you have a problem takes courage, trying to do something about it takes even more. You’re already stronger than you know.

From what I know of Tramadol, and people I’ve heard talk about withdrawing from it, getting off can be very difficult to do on your own. Depending on how long you’ve been taking it, and how much you’ve been taking, the withdrawal symptoms can vary. I strongly urge you to talk to your doctor, or call Narconon (1-877-477-5030) and talk to someone, (you can also visit their website and text with someone), about your fears. They’ll be able to help you see what kind of withdrawal symptoms you’re going to be facing, what kind of support is out there, help you make a plan for quitting, and help you see you’re not alone.

Help is out there, strength is in you, and you can do this.

Margareta555 26 Feb 2018

Thanks for the kind advice I didn't think I'd actually signed up properly to this but I must have, thanks for your help and pointing me in the right direction, sorry it's taken me so long to respond

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions